Über den Flächeninhalt dehnungsbeschränkter Flächen

G. Nöbeling

Mathematische Zeitschrift (1942)

  • Volume: 48, page 747-771
  • ISSN: 0025-5874; 1432-1823

How to cite


Nöbeling, G.. "Über den Flächeninhalt dehnungsbeschränkter Flächen." Mathematische Zeitschrift 48 (1942): 747-771. <http://eudml.org/doc/169012>.

author = {Nöbeling, G.},
journal = {Mathematische Zeitschrift},
keywords = {Metric geometry},
pages = {747-771},
title = {Über den Flächeninhalt dehnungsbeschränkter Flächen},
url = {http://eudml.org/doc/169012},
volume = {48},
year = {1942},

AU - Nöbeling, G.
TI - Über den Flächeninhalt dehnungsbeschränkter Flächen
JO - Mathematische Zeitschrift
PY - 1942
VL - 48
SP - 747
EP - 771
KW - Metric geometry
UR - http://eudml.org/doc/169012
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.